# SDR USAA001237

- Difficulty date: August 14, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Stringer
- Part time: 47,097 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER STRAP CRACKED .75 INCHES LONG, 2 INCHES AFT OF STATION 1138, RT SIDE.  INSTALLED REPAIR PER EA 67733, AND SRM 53-00-01 FIG 221.  (M)
